# SDR SWAA2023122927512

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FITING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2023-750408<[01] REPLACED FITING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMEN. IAW B737-700 #DWG: 149A8103 SHEET: 7 REV: A AND SEM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNOFF BELOW.;[02] CORRECTED STEP 1 REPLACED FITING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMEN. IAW B737-700 #DWG: 149A8103 SHEET: 7 REV: A AND SRM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPLACED FITING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMEN. IAW B737-700 #DWG: 149A8103 SHEET: 7 REV: A AND SRM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNOFF BELOW.
